# SDR AALA202111089957

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N997NN
- Make and model: Boeing 737*
- Aircraft serial: 33250
- Aircraft time: 14,970 hours, 6,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 17A EXIT LIGHT BURNED OUT. FOUND LOOSE GROUND SCREW. TIGHTENED SCREW. OK FOR SERVICE.
